NAOC Open IR
狐狸座bw星的周期分析
蒋世仰; 张枚
1989
Source Publication天体物理学报
ISSN0253-2379
Volume9Issue:4Pages:341
Language英语
Document Type期刊论文
Identifierhttp://ir.bao.ac.cn/handle/114a11/40552
Collection中国科学院国家天文台
Affiliation中国科学院国家天文台
First Author AffilicationNational Astronomical Observatories, Chinese Academy of Sciences
Recommended Citation
GB/T 7714
蒋世仰,张枚. 狐狸座bw星的周期分析[J]. 天体物理学报,1989,9(4):341.
APA 蒋世仰,&张枚.(1989).狐狸座bw星的周期分析.天体物理学报,9(4),341.
MLA 蒋世仰,et al."狐狸座bw星的周期分析".天体物理学报 9.4(1989):341.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[蒋世仰]'s Articles
[张枚]'s Articles
Baidu academic
Similar articles in Baidu academic
[蒋世仰]'s Articles
[张枚]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[蒋世仰]'s Articles
[张枚]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.